# SDR USAA920081252

- Difficulty date: June 20, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 25,340 hours, 9,868 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 31077111
- Part serial: 4225
- Condition: Failed
- Location: Nr 3 Spoiler
- Part time: 25,340 hours, 9,868 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 687 - PHX - EWR - RETF - DURING CLIMB THE LT SPOILER REMAINED DEPLOYED 2 INCHES CAUSING EXCESSIVE VIBRATION.  CABIN VERIFIED CONDITION.  CAPTAIN RETURNED TO THE FIELD.  MX REPLACED THE NR3 SPOILER ACTUATOR IAW WITH AIRCRAFT MAINTENANCE MANUAL 27-64-51.  OPERATIONAL CHECK WAS GOOD.  (S)
